MAUDE Adverse Event Report: SURGENTEC, LLC GRAFTGUN CARTRIDGE KT; PISTON SYRINGE

SURGENTEC, LLC GRAFTGUN CARTRIDGE KT; PISTON SYRINGE
Model Number GG-K-1000
Medical Device Problem Code Problem with Sterilization (1596)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
Rep sent in a usage sheet with a case date on (b)(6) 2025, which included the gg-k-1000 which had an expiration date of january 27th, 2025.The rep also stated that this was the sixth case of the day so when she read out the expiration dates, no one noticed that the expiry date had passed.At the time of surgery, it did not cause any patient harm during the case.The patient did not stay under anesthesia longer than initially required.

Brand Name
GRAFTGUN CARTRIDGE KT
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
SURGENTEC, LLC
911 clint moore rd
boca raton FL 33487
Manufacturer (Section G)
SURGENTEC, LLC
911 clint moore rd
boca raton FL 33487
Manufacturer Contact
gui pires
911 clint moore rd
boca raton, FL 33487
5619907882
MDR Report Key21462077
Report Number3012495575-2025-00001
Device Sequence Number18189880
Product Code FMF
UDI-Device Identifier00858406007433
UDI-Public00858406007433
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/27/2025
Device Model NumberGG-K-1000
Device Catalogue NumberGG-K-1000
Device Lot NumberC2458821A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown